# SDR 26N2011F00001

- Difficulty date: August 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N682DB
- Make and model: Cessna 680CE
- Aircraft serial: 6800009
- Engine: Pwc PW306C
- System (JASC): 2432 · Battery/Charger System
- Part: Fuse
- Part number: S94913
- Condition: Blown
- Location: Lt Battery Bus
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BATTERY BUS WOULD NOT COME ON LINE.  REPLACED IN-LINE FUSE P/N: S9491-3 (HZ113) - GROUND CHECKED AND OPS CHECKED OK.
